PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Modules and quiver representations whose orbit closures are hypersurfaces

Volume 134 / 2014

Nguyen Quang Loc, Grzegorz Zwara Colloquium Mathematicum 134 (2014), 57-74 MSC: Primary 14B05; Secondary 14L30, 16G20. DOI: 10.4064/cm134-1-2


Let $A$ be a finitely generated associative algebra over an algebraically closed field. We characterize the finite-dimensional $A$-modules whose orbit closures are local hypersurfaces. The result is reduced to an analogous characterization for orbit closures of quiver representations obtained in Section 3.


  • Nguyen Quang LocFaculty of Mathematics and Computer Science
    Hanoi National University of Education
    136 Xuan Thuy
    Hanoi, Vietnam
  • Grzegorz ZwaraFaculty of Mathematics and Computer Science
    Nicolaus Copernicus University
    Chopina 12/18
    87-100 Toruń, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image